Liaqat Ali Khan
Liaqat Ali Khan
Department of Mathematics, Quaid-i-Azam University, Islamabad
Dirección de correo verificada de kau.edu.sa - Página principal
Título
Citado por
Citado por
Año
Weakly Almost Periodic Functions in Topological Vector Spaces
SM Alsulami, LA Khan
African Diaspora Journal of Mathematics. New Series 15 (2), 76-86, 2013
482013
The strict topology on a space of vector-valued functions
LA Khan
Proceedings of the Edinburgh Mathematical Society 22 (1), 35-41, 1979
451979
An extension of Brosowski-Meinardus theorem on invariant approximation
LA Khan, AR Khan
Approximation Theory and Its Applications 11 (4), 1-5, 1995
381995
Some notes on fixed point theorems in ν-generalized metric spaces
T Suzuki, B Alamri, LA Khan
Bull. Kyushu Inst. Tech. Pure Appl. Math 62, 15-23, 2015
212015
Caristi’s fixed point theorem and Subrahmanyam’s fixed point theorem in-generalized metric spaces
B Alamri, T Suzuki, LA Khan
Journal of Function Spaces 2015, 2015
202015
On approximation in weighted spaces of continuous vector-valued functions
LA Khan
Glasgow Mathematical Journal 29 (1), 65-68, 1987
191987
Double multipliers on topological algebras
LA Khan, N Mohammad, AB Thaheem
International Journal of Mathematics and Mathematical Sciences 22, 1999
171999
Weighted topology in the non-locally convex setting
LA Khan
Matematički Vesnik 37 (90), 189-194, 1985
171985
Topological modules of continuous homomorphisms
LA Khan
Journal of mathematical analysis and applications 343 (1), 141-150, 2008
152008
Multiplication operators on weighted spaces in the non-locally convex framework
LA Khan, AB Thaheem
International Journal of Mathematics and Mathematical Sciences 20, 1997
131997
Fixed point results for modified weak and rational α-ψ-contractions in ordered 2-metric spaces
S Fathollahi, N Hussain, LA Khan
Fixed Point Theory and Applications 2014 (1), 6, 2014
122014
Linear topological spaces of continuous vector-valued functions
LA Khan
Academic Publications, 2013
112013
A note on Kakutani type fixed point theorems
AR Khan, N Hussain, LA Khan
International Journal of Mathematics and Mathematical Sciences 24, 2000
112000
The general strict topology on topological modules
LA Khan
Contemporary Mathematics 435, 253-264, 2007
102007
The strict topology on topological algebras
LA Khan, N Mohammad, AB Thaheem
Demonstratio Math 38 (4), 883-894, 2005
102005
On the representation of strictly continuous linear functionals
LA Khan, K Rowlands
Proceedings of the Edinburgh Mathematical Society 24 (2), 123-130, 1981
101981
Some remarks on multidimensional fixed point theorems in partially ordered metric spaces
S Dalal, LA Khan, I Masmali, S Radenovic
J. Adv. Math 7 (1), 1084-1094, 2014
92014
Operator-valued multiplication operators on weighted function spaces
LA Khan, AB Thaheem
Demonstratio Mathematica 35 (3), 599-606, 2002
92002
The Arzela-Ascoli theorem in non-locally convex weighted spaces
LA Khan, L Oubbi
Revista Real Academia de Ciencias (2) 60, 107-115, 2005
82005
Random fixed points of 1-set contractive random maps in Frechet spaces
N Shahzad, LA Khan
Journal of mathematical analysis and applications 231 (1), 68-75, 1999
81999
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20